Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An inequality for rational functions


Author: Harold Widom
Journal: Proc. Amer. Math. Soc. 24 (1970), 415-416
MSC: Primary 30.09
DOI: https://doi.org/10.1090/S0002-9939-1970-0252609-7
MathSciNet review: 0252609
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An inequality of A. A. Gončar concerning the relative sizes of rational functions on different sets is reinterpreted. This allows a very simple proof of a more general inequality.


References [Enhancements On Off] (What's this?)

  • [1] A. A. Gončar, Generalized analytic continuation, Mat. Sb. (N.S.) 76 (118) (1968), 135–146 (Russian). MR 0231997
  • [2] M. Tsuji, Potential theory in modern function theory, Maruzen Co., Ltd., Tokyo, 1959. MR 0114894
  • [3] Harold Widom, Rational approximation and 𝑛-dimensional diameter, J. Approximation Theory 5 (1972), 343–361. Collection of articles dedicated to J. L. Walsh on his 75th birthday, IV (Proc. Internat. Conf. Approximation Theory, Related Topics and Appl., Univ. Maryland, College Park, Md., 1970). MR 0367222

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.09

Retrieve articles in all journals with MSC: 30.09


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0252609-7
Keywords: Rational functions, Green's function, Capacity, Maximum principle
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society